U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Postinor 2 and dry gin

A 24-year-old female asked:
Dr. Rajesh Kumar
Pediatrics 49 years experience
50-80% effective: According to the Medical Letter, Postinor 2 is effective 50-80%. They should be started as soon as possible within 72 hours of unprotected sex. Routin... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
2 days ago: If you took the medication two days ago and are now experiencing difficulty breathing then the medication is not likely the cause of your respiratory ... Read More
A 23-year-old female asked:
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
"Morning after": Taking "Postinor" the day before will cover the day after as much as "morning after" type birth control can do, but this method is not completely reli... Read More
A 22-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
Likely yes, but...: One should stop using emergency contraception so often, and get on a reliable ongoing non-emergency contraception... such as an IUD, birth control pil... Read More
A 20-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
ECP: 95% of expected pregnancies will be prevented if Postinor 2 is taken within the first 24 hours of sexual intercourse.
A member asked:
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
2 pills: may be protective; however, may cause heavy vaginal bleeding, depending on your regular menstrual flow.
A 22-year-old female asked:
Dr. Robert Kwok
Pediatrics 34 years experience
It happens sometimes: Plan B, Postinor 2, and other brands of emergency contraceptive pills can alter the menstrual cycle vaginal bleeding for the cycle in which Plan B or ... Read More
A 18-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
ECP: Usually (but not always) menses will normalize within one cycle.
A member asked:
Dr. J. Lawrence Dohan
Dermatology 58 years experience
See a dermatologist: "A skin rash" is too vague for any diagnosis. Probably the skin change is due to something else, not the hormone. No harm from extra pill except it mi... Read More
A 21-year-old male asked:
Dr. Akbar Zikria
Family Medicine 9 years experience
Breakthrough bleed: Breakthrough bleeding is a common side effect of any hormonal therapy medication for contraception. Usually the emergency hormonal therapy has a type ... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership